On a New Class of Polynomial set Suggested by Hermite Polynomials
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 109-121
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_41_a6,
author = {Mumtaz Ahmad Khan and Ghazi Salama Abukhammash},
title = {On a {New} {Class} of {Polynomial} set {Suggested} by {Hermite} {Polynomials}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {109--121},
year = {1994},
volume = {41},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a6/}
}
Mumtaz Ahmad Khan; Ghazi Salama Abukhammash. On a New Class of Polynomial set Suggested by Hermite Polynomials. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 109-121. http://geodesic.mathdoc.fr/item/MR_1994_41_a6/